Mathematical Research Letters

Volume 23 (2016)

Number 3

ILW equation for the Hodge integrals revisited

Pages: 675 – 683

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n3.a5

Author

Alexandr Buryak (Department of Mathematics, ETH Zürich, Switzerland)

Abstract

In a previous paper we proved that after a simple transformation the generating series of the linear Hodge integrals on the moduli space of stable curves satisfies the hierarchy of the Intermediate LongWave equation. In this paper we present a much shorter proof of this fact. Our new proof is based on an explicit formula for the one-point linear Hodge integrals that was found independently by Faber, Pandharipande and Ekedahl, Lando, Shapiro, Vainshtein.

Full Text (PDF format)